Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Unique factorization in random variables
HTML articles powered by AMS MathViewer

by F. Alberto Grünbaum PDF
Bull. Amer. Math. Soc. 82 (1976), 53-55
  • L. D. Faddeev, The inverse problem in the quantum theory of scattering, Uspehi Mat. Nauk 14 (1959), no. 4 (88), 57–119 (Russian). MR 0110466
  • Shmuel Friedland, Matrices with prescribed off-diagonal elements, Israel J. Math. 11 (1972), 184–189. MR 379526, DOI 10.1007/BF02762620
  • F. Alberto Grünbaum, Inverse problems for nonlinear random systems, Partial differential equations and related topics (Program, Tulane Univ., New Orleans, La., 1974) Lecture Notes in Math., Vol. 446, Springer, Berlin, 1975, pp. 247–263. MR 0440676
  • F. Alberto Grünbaum, Remark on the phase problem in crystallography, Proc. Nat. Acad. Sci. U.S.A. 72 (1975), 1699–1701. MR 371333, DOI 10.1073/pnas.72.5.1699
  • 5. O. H. Hald, On discrete and numerical inverse Sturm-Liouville problems, Ph. D. Thesis, N. Y. U., 1972, Available from Dept. of Computer Sciences, Uppsala University, Sweden, Report 42, 1972.
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 53-55
  • MSC (1970): Primary 62H05, 62H10, 10A25; Secondary 60G15
  • DOI:
  • MathSciNet review: 0402895